Iwasawa algebras and arithmetic
Séminaire Bourbaki : volume 2001/2002, exposés 894-908, Astérisque no. 290  (2003), Talk no. 896, p. 37-52
@incollection{SB_2001-2002__44__37_0,
     author = {Coates, John},
     title = {Iwasawa algebras and arithmetic},
     booktitle = {S\'eminaire Bourbaki : volume 2001/2002, expos\'es 894-908},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {290},
     year = {2003},
     note = {talk:896},
     pages = {37-52},
     zbl = {1077.11077},
     mrnumber = {2074050},
     language = {en},
     url = {http://www.numdam.org/item/SB_2001-2002__44__37_0}
}
Coates, John. Iwasawa algebras and arithmetic, in Séminaire Bourbaki : volume 2001/2002, exposés 894-908, Astérisque, no. 290 (2003), Talk no. 896, pp. 37-52. http://www.numdam.org/item/SB_2001-2002__44__37_0/

[As] K. Asano - Zur Arithmetik in Schiefringen, Osaka J. Math. 2 (1949), p. 98- 134. | MR 31467 | Zbl 0041.16601

[Bj] J.-E. Björk - Filtered Noetherian Rings, in Noetherian rings and their applications, Math. Survey Monographs, vol. 24, AMS, 1987, p. 59-97. | MR 921079 | Zbl 0648.16001

[B-CA] N. Bourbaki - Algèbre Commutative, Paris, Hermann, 1972. | MR 360549

[Ch1] M. Chamarie - Anneaux de Krull non commutatifs, J. Algebra 72 (1981), p. 210-222. | MR 634623 | Zbl 0468.16008

[Ch2] _, Modules sur les anneaux de Krull non commutatifs, in Sém. d'Algèbre P. Dubreil et M.-P. Malliavin 1982, Springer Lecture Notes, vol. 1029, Springer, 1983, p. 283-310. | MR 732480 | Zbl 0528.16003

[CH] J. Coates & S. Howson - Euler characteristics and elliptic curves II, J. Math. Soc. Japan 53 (2001), p. 175-235. | MR 1800527 | Zbl 1046.11079

[CSS] J. Coates, P. Schneider & R. Sujatha - Modules over Iwasawa algebras, J. Inst. Math. Jussieu 2 (2003), p. 73-108. | MR 1955208 | Zbl 1061.11060

[CS] J. Coates & R. Sujatha - Galois cohomology of elliptic curves, Lecture Notes, vol. 88, TIFR-AMS, 2000. | MR 1759312 | Zbl 0973.11059

[Cr1] J. Cremona - Algorithms for modular elliptic curves, 2nd ed., Cambridge University Press, 1997. | MR 1628193

[Fi1] T. Fisher - On 5 and 7 descents for elliptic curves, Ph.D. Thesis, Cambridge University, 2000.

[Fi2] _, Descent calculations for the elliptic curves of conductor 11, Proc. London Math. Soc. 86 (2003), p. 583-606. | MR 1974391 | Zbl 1052.11038

[HM] Y. Hachimori & K. Matsuno - An analogue of Kida's formula for the Selmer groups of elliptic curves, J. Alg. Geometry 8 (1999), p. 581-601. | MR 1689359 | Zbl 1081.11508

[HV] Y. Hachimori & O. Venjakob - Completely faithful Selmer groups over Kummer extensions, to appear. | MR 2046605 | Zbl 02028841

[Ha] M. Harris - p-adic representations arising from descent on abelian varieties, Compositio Math. 39 (1979), p. 177-245. | Numdam | MR 546966 | Zbl 0417.14034

[Ho] S. Howson - Structure of central torsion Iwasawa modules, Bull. Soc. math. France 130 (2002), no. 4, p. 507-535. | MR 1947451 | Zbl 01969248

[Iw] K. Iwasawa - On Γ-extensions of number fields, Bull. AMS 65 (1959), p. 183-226. | Zbl 0089.02402

[Ja] H. Jacobson - Theory of rings, Math. Surveys, vol. 2, AMS, Providence, 1943. | MR 8601

[Ka] M. Kashiwara - Algebraic study of systems of partial differential equations, Master thesis, Tokyo University, 1971, English translation in Mem. Soc. math. France (N.S.), vol. 63 (1995). | Numdam | MR 1384226 | Zbl 0877.35003

[Kat] K. Kato - p-adic Hodge theory and values of zeta functions of modular forms, to appear. | MR 2104361 | Zbl 02123616

[La] M. Lazard - Groupes analytiques p-adiques, Publ. Math. IHÉS 26 (1965), p. 380-603. | Numdam | MR 209286 | Zbl 0139.02302

[Li] Li Huishi - Lifting Ore sets of Noetherian filtered rings and applications, J. Algebra 179 (1996), p. 686-703. | MR 1371738 | Zbl 0849.16037

[LO] Li Huishi & F. Van Oystaeyen - Zariskian Filtrations, Kluwer, Dordrecht, 1996. | MR 1420862 | Zbl 0862.16027

[Ma] B. Mazur - Rational points of abelian varieties in towers of number fields, Invent. Math. 18 (1992), p. 183-266. | MR 444670 | Zbl 0245.14015

[Oc] O. Ochi - Iwasawa modules via homotopy theory, Ph.D. Thesis, Cambridge University, 1999.

[OV] Y. Ochi & O. Venjakob - On the structure of Selmer groups over p-adic Lie extensions, J. Alg. Geom 11 (2002), p. 547-576. | MR 1894938 | Zbl 1041.11041

[Ro] J. C. Robson - Cyclic and faithful objects in quotient categories with applications to Noetherian simple or Asano rings, in Noncommutative Ring Theory, Springer Lecture Notes, vol. 545, Springer, 1976, p. 151-172. | MR 427374 | Zbl 0336.16022

[Se2] J.-P. Serre - Letter to K. Iwasawa, dated August 27th 1958.

[Se3] _, Propriétés galoisiennes des points d'ordre fini des courbes elliptiques, Invent. Math. 15 (1972), p. 259-331. | MR 387283 | Zbl 0235.14012

[Se1] _, Classes des corps cyclotomiques (d'après K. Iwasawa), in Sém. Bourbaki, Collection hors série, vol. 5, Société mathématique de France, 1995, exp. n° 174, décembre 1958, p. 83-93.

[Ve1] O. Venjakob - Iwasawa Theory of p-adic Lie Extensions, Thesis, Heidelberg University, 2000. | Zbl 1049.11506

[Ve2] _, On the structure of the Iwasawa algebra of a p-adic Lie group, J. European Math. Soc 4 (2002), p. 271-311. | MR 1924402 | Zbl 1049.16016

[Ve3] _, A non-commutative Weierstrass preparation theorem and its applications to Iwasawa theory, J. reine angew. Math. 559 (2003), p. 153-191. | MR 1989649 | Zbl 1051.11056

[WK] E. Wexler-Kreindler - Microlocalisation, platitude et théorie de torsion, Comm. Algebra 16 (1988), p. 1813-1852. | MR 952213 | Zbl 0647.16001